# SDR UPS96205625

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED CORROSION ON STR 19L, STA 1050.  CORROSION OUT OF LIMITS.  INSTALLED REPAIR PARTS PER BOEING SRM 53-10-3.  CORROSION REMOVED PER SRM 57-10-6.
